# SDR FDEA201803130673

- Difficulty date: March 13, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757236
- Aircraft serial: 24371
- Aircraft time: 56,322 hours, 24,992 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gear
- Condition: Broken
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O, O

## Discrepancy

DURING PREFLIGHT FOUND L1 LOCKING OPEN MECHANISM GEAR BROKE, DOOR OPENS AND CLOSES NORMALLY,  LOCKING CLOSED MECHANISM GOOD.   REMOVED AND REPLACED THE L1 DOOR HOLD OPEN LOCK IAW AMM 52-11-08-4-0.  OPS CHECKED NORMAL.  ACFT OK FOR SERVICE.
